Representations of the first degree of Abelian groups
Fundamentalʹnaâ i prikladnaâ matematika, Tome 13 (2007) no. 3, pp. 185-191
Cet article a éte moissonné depuis la source Math-Net.Ru
A complete description of $\operatorname{Hom}(G,\operatorname{Aut}V)$, where $V$ is a vector space of dimension $1$ on a finite field $\mathbb{F}_{q}$, on the rational field $\mathbb{Q}$, on the field of real numbers $\mathbb{R}$, and on the field of complex numbers $\mathbb{C}$ is given. The description is given in each of these four cases for any Abelian group $G$.
@article{FPM_2007_13_3_a17,
author = {A. M. Sebel'din and A. L. Sylla},
title = {Representations of the first degree of {Abelian} groups},
journal = {Fundamentalʹna\^a i prikladna\^a matematika},
pages = {185--191},
year = {2007},
volume = {13},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FPM_2007_13_3_a17/}
}
A. M. Sebel'din; A. L. Sylla. Representations of the first degree of Abelian groups. Fundamentalʹnaâ i prikladnaâ matematika, Tome 13 (2007) no. 3, pp. 185-191. http://geodesic.mathdoc.fr/item/FPM_2007_13_3_a17/
[1] Grinshpon S. Ya., “O ravenstve nulyu gruppy gomomorfizmov abelevykh grupp”, Izv. vyssh. uchebn. zaved. Matematika, 1998, no. 9, 42–46 | MR | Zbl
[2] Fuks L., Beskonechnye abelevy gruppy, T. 1, Mir, M., 1974
[3] Fuks L., Beskonechnye abelevy gruppy, T. 2, Mir, M., 1977
[4] Sebeldin A. M., “Isomorphisme naturel des groupes des homomorphismes des groupes abéliens”, Ann. de L'IPGANC, Sér. A., 8 (1982), 155–158